Blank Cover Image
所蔵情報QRコード

Bulletin of mathematical statistics

資料種別:
雑誌
背文字タイトル:
Bulletin of mathematical statistics
出版情報:
Fukuoka
巻次年月次:
Vol. 4, no. 1 (Dec. 1950)-v. 19, no. 3/4 (Mar. 1981)
継続前誌:
統計数理研究 / 統計科学研究会 <AN00165143>
継続後誌:
Bulletin of informatics and cybernetics / Research Association of Statistical Sciences <AA10634475>
ISSN:
00074993
書誌ID:
AA00105332
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

EBSCOhost Academic Search Premier, A.K. Sharma

Kenney, John F. (John Francis), 1897-, Keeping, E. S.

Van Nostrand

Wiley Online Library Database Model, Basil Blackwell.

Kenney, John F. (John Francis), 1897-

學術文獻出版社

Kenney, J. F., Keeping, E. S.

Van Nostrand

Waerden, B. L. van der (Bartel Leendert), 1903-

Springer-Verlag

Freund, John E.

Prentice-Hall

Freund, John E.

Prentice-Hall

Bashaw, W. Louis

Wiley

Wilks, S. S. (Samuel Stanley), 1906-1964

Wiley

Bartoszyński, Robert, Koronacki, Jacek, Zieliński, Ryszard

PWN Polish Scientific Publishers

Korean Mathematical Society

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12